sexologist-icon
Intermenstrual bleeding
Hello. I'm a 21 year old F, with PCOD since 2012. I took oral contraceptives to regularise my menstrual cycle as advised by the doctor for 5 months & then switched to homeopathic medications for the same. A week ago I faced abdominal pain with light bleeding & giddiness. Doctor suggested Texakind 500 but not yet cured.
45 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Disha Sridhar
Obstetrician 17 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹800 for 24 hrs

If you  really want to know  the root cause of your problem and heal, please  read my blogs on www.truhealing.com or practo health  feeds. Hope that helps....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Veena Vidyasagar
Obstetrician 35 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Dear Practo user, Kindly consult your Homeopathic Doctor whether Texakind can be combined with Homeopathic medicines. Meanwhile, get ultrasound of lower abdomen done and consult Gynaecologist also.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chetan Maandhakar
Gynecologist 8 yrs exp Ahmedabad
Have you done your sonography this time.? You have not cured means in which symptom either bleeding or pain consult the doctor again and ask about your symptoms. Are the periods regular now? Any withdrawal in the medicines? Thanks... Dr Chetan Maandharkar. Queen Women's Hospital, Ahmedabad.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.